# SDR UALA2013020100614

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,081 hours, 27,345 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: S210T13077
- Part serial: 68
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN AUTO CONTROL FAILURE.  INOPERATIVE LIGHT ON.  AFT ZONE TEMP CONTROLLER FAULTED.  REPLACED TEMP CONTROLLER PER MM, OPS CHECKED NORMAL.
